FREE SHIPPING $35+

Robitussin Total Cough, Cold & Flu
240 mL

Get through your day with this alcohol-free liquid that is specially formulated to relieve all your cough, cold and flu symptoms including dry coughs, body aches, fever, headaches, stuffy nose, and sore throat.


Relieves:

  • Dry Coughs
  • Body Aches
  • Headaches
  • Stuffy Nose
  • Fever
  • Soothes Throat

Dosage: Adults (12 years and over) take 2 tablespoons (30 mL) every 6 hours or as directed by a doctor. Maximum 4 doses per day. NOT FOR USE by children under 12 years.

Medicinal Ingredients: Per two tablespoons (30 mL):

  • Acetaminophen (APAP) (650 mg)* - Fever Reducer/Pain Reliever
  • Dextromethorphan Hydrobromide (DM) (30 mg) - Cough Suppressant
  • Pseudoephedrine Hydrochloride (PSE) (60 mg) - Decongestant

*Not a standard dosage unit.

Non-medicinal Ingredients: Citric acid, D&C Red No. 33, FD&C Red No. 40, flavour, glycerin, polyethylene glycol, propylene glycol, sodium benzoate, sodium carboxymethylcellulose, sodium citrate dihydrate, sorbitol, sucralose, water.

Caution: KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. DO NOT USE with other drugs containing acetaminophen. ADULT USE ONLY. DO NOT take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Do not take if allergic to acetaminophen or any of the listed ingredients. Stop use and talk to a doctor if you develop allergic reactions such as wheezing, rash or itching, persistent headache, or if your symptoms last more than 5 days or fever lasts more than 3 days, as these could be signs of a serious condition. Do not use without talking to a doctor if you suffer from persistent/chronic cough (as occurs with smoking), shortness of breath or chronic lung disease (e.g. asthma or emphysema), chronic alcoholism, serious liver or kidney disease, diabetes, heart or thyroid disease, high blood pressure, glaucoma or difficulty urinating due to enlarged prostate, are pregnant, nursing or under a doctor's care. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Talk to a doctor prior to combining with medication for high blood pressure or depression, or any other medications, including: prescription drugs, salicylates, nasal decongestants/antihistamines/cough suppressants, or pain and fever medications. In case of overdose: Contact a doctor or poison control centre immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain and loss of appetite.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Robitussin Products

next Prev
No reviews so far
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review